# SDR ASAA2019011127981

- Difficulty date: January 11, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 787-807, CARGO DOOR THRESHOLD INNER STRAP IS CORRODED. GROUNDED - YES. REMOVED CORROSION FROM INNER STRAP PER SRM 53-60-15, ORIG THICKNESS .100 PER SRM 53-60-15, REMOVED .017 MAT REMAINING IS .083 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15 (T82250), REMOVED INNER STRAP IAW SRM 51-40-02, LOCATED AND DRILLED NEW STRAP P/N 146A8128414 PO 935222.1 IAW DWG. 146A8120 REV A AND SRM51-40-05, INSTALL NEW INNER STRAP IAW DWG 146A8120 REV A AND SRM 51-40-02.
